Balian–Low type theorems in finite dimensions

Shahaf Nitzan, Jan Fredrik Olsen

Research output: Contribution to journalArticlepeer-review

2 Citations (SciVal)


We formulate and prove finite dimensional analogs for the classical Balian–Low theorem, and for a quantitative Balian–Low type theorem that, in the case of the real line, we obtained in a previous work. Moreover, we show that these results imply their counter-parts on the real line.

Original languageEnglish
Pages (from-to)643-677
JournalMathematische Annalen
Issue number1-2
Publication statusPublished - 2019

Subject classification (UKÄ)

  • Mathematics


Dive into the research topics of 'Balian–Low type theorems in finite dimensions'. Together they form a unique fingerprint.

Cite this